Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Holomorphic functions on balanced subsets of a Banach space


Author: Richard M. Aron
Journal: Bull. Amer. Math. Soc. 78 (1972), 624-627
MSC (1970): Primary 46E10; Secondary 58C10, 58C20
DOI: https://doi.org/10.1090/S0002-9904-1972-13035-0
MathSciNet review: 0305067
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. M. Aron, Holomorphy type for open subsets of a Banach space, Studia Math. 45 (to appear). MR 341088
  • 2. S. B. Chae, Holomorphic germs on Banach spaces, Ann. Inst. Fourier (Grenoble) 21 (1971), fasc. 3, 107-141. MR 344888
  • 3. S. Dineen, Holomorphic functions on a Banach space, Bull. Amer. Math. Soc. 76 (1970), 883-886. MR 41 # 4216. MR 259578
  • 4. S. Dineen, Holomorphy types on a Banach space, Studia Math. 39 (1971), fasc. 3, 241-288. MR 304705
  • 5. A. Martineau, Sur les fonctionelles analytiques et la transformation de Fourier-Borel, J. Analyse Math. 11 (1963), 1-164. MR 28 # 2437. MR 159220
  • 6. L. Nachbin, Topology on spaces of holomorphic mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 47, Springer-Verlag, New York, 1969. MR. 40 #7787. MR 254579
  • 7. L. Nachbin, Convolution operators in spaces of nuclearly entire functions on a Banach space, Functional Analysis and Related Fields, edited by Felix E. Browder, Springer-Verlag, New York, 1970.
  • 8. L. Nachbin and C. Gupta, On Malgrange's theorem for nuclearly entire functions (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E10, 58C10, 58C20

Retrieve articles in all journals with MSC (1970): 46E10, 58C10, 58C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13035-0

American Mathematical Society